Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alright I am about a week post accutane and for the first few days my redness was starting to go away but then I used reina last night as perscribed by my derm for matinence and it has made my face red and itchy already, this after one application. What should I do? any comments advice welcome! thanks in advance

Share this post


Link to post
Share on other sites

It's going to take your skin awhile to get used to Retin A. Don't use it again until the redness and itchiness are gone.

In the meantime ... try icing your face from time to time. Put a little Vaseline on it at night. Take an Advil.

Next time you use the Retin A, be sure you are only using a tiny amount and that your skin is clean and completely dry. If you continue having trouble with irritation, try mixing it with a little moisturizer for awhile ... this acts as a buffer.

Emu oil is a WONDERFUL moisturizer to use with Retin A, btw ... it reduces redness and inflammation. I mix mine with hyaluronic acid serum.

For more tips, see my posted thread in the Topical Retinoids forum.

Share this post


Link to post
Share on other sites

ive tried retin-a twice in the past and HATED IT!! turns out i was probably using too much. you only need a pea size amount for your whole face... i mix a TINY dab of retin-a with my face lotion and use it that way. so far so good! ive only been using it a few times a week and working my way up to every night. also, my derm didnt have my start using retin-a until 4 weeks after stopping accutane. so far its worked for me

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×